# SDR 09192005A

- Difficulty date: September 16, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 28,732 hours, 31,792 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE DIFFICULT TO ACTUATE.  BLED BRAKES, OPS CHECK GOOD.
